# SDR DALA2023122610599

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 CORROSION ON DECK PLATE STA 1716 BTW RBL 21 AND RBL 15 ALSO STA 1716 BTW LBL 16 TO 25 AT CPAX. CORRECTIVE ACTION: SUMMARY OF NRC 00686: CORROSION ON DECK PLATE STA 1716 BTW RBL 21 AND RBL 15 ALSO STA 1716 BTW LBL 16 TO 25 AT CPAX WAS REPAIRED PER B757-200 SRM. 53-60. (0121856)
